Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1994 AND VOLUME= 56 AND SERIES: B AND ISSUE/PART: 3).

No. Of Matches: 16
[1] Title: Estimation of finite population variance under unequal probability sampling
Author(s): A. K. P. C. Swain, G. Mishra
Series: B
Volume: 56
Part: 3
Page No.: 374--388
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[2] Title: On E-optimal nested group divisible designs
Author(s): K. Sinha
Series: B
Volume: 56
Part: 3
Page No.: 447--448
Year: 1994
AMS Subject Classification: 62K05,05B05,62K10
Paper in PDF  | Summary of Paper

[3] Title: A class of estimators for the mean of a finite population using auxiliary information
Author(s): P. M. Robinson
Series: B
Volume: 56
Part: 3
Page No.: 389--399
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[4] Title: Estimation of the average worth of the selected subset of gamma populations
Author(s): Neeraj Misra
Series: B
Volume: 56
Part: 3
Page No.: 344--355
Year: 1994
AMS Subject Classification: 62F07,62F10
Paper in PDF  | Summary of Paper

[5] Title: A note on the generating function of a negative hypergeometric distribution
Author(s): Rasul A. Khan
Series: B
Volume: 56
Part: 3
Page No.: 309--313
Year: 1994
AMS Subject Classification: 62E15,62E20
Paper in PDF  | Summary of Paper

[6] Title: GERT analysis of Dodge's CSP-1 continuous sampling plan
Author(s): Gauri Shankar, B. N. Mohapatra
Series: B
Volume: 56
Part: 3
Page No.: 468--478
Year: 1994
AMS Subject Classification: 62P30, 62N10
Paper in PDF  | Summary of Paper

[7] Title: Connectedness and patterns of confounding in a class of cyclic PBIB designs
Author(s): Basudeb Adhikari, Tapas Kumar Saha
Series: B
Volume: 56
Part: 3
Page No.: 434--445
Year: 1994
AMS Subject Classification: 62K10,62K15
Paper in PDF  | Summary of Paper

[8] Title: Pre-test estimation of the regression scale parameter with multivariate Student-$t$ errors and independent sub-samples
Author(s): Juston Anderson, Judith A. Giles
Series: B
Volume: 56
Part: 3
Page No.: 334--343
Year: 1994
AMS Subject Classification: 62J05,62F10,62P20, 6
Paper in PDF  | Summary of Paper

[9] Title: A limit theorem for the imbalance of a rotating wheel
Author(s): K. G. Ramamurthy, V. Rajendra Prasad
Series: B
Volume: 56
Part: 3
Page No.: 462--467
Year: 1994
AMS Subject Classification: 62P99,60F99, 62N99,
Paper in PDF  | Summary of Paper

[10] Title: Finite population prediction for stratified sampling under error-in-variables superpopulation models
Author(s): Manas K. Chattopadhyay, Gauri S. Datta
Series: B
Volume: 56
Part: 3
Page No.: 415--433
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[11] Title: A method of sampling with replacement
Author(s): A. K. Nigam, R. Karan Singh
Series: B
Volume: 56
Part: 3
Page No.: 369--373
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[12] Title: On estimation of a lognormal mean using a ranked set sample
Author(s): Wei-Hsiung Shen
Series: B
Volume: 56
Part: 3
Page No.: 323--333
Year: 1994
AMS Subject Classification: 62G05,62G30
Paper in PDF  | Summary of Paper

[13] Title: Optimal block designs with unequal block sizes for making test treatments-control comparisons under a heteroscedastic model
Author(s): Rajender Parsad, V. K. Gupta
Series: B
Volume: 56
Part: 3
Page No.: 449--461
Year: 1994
AMS Subject Classification: 62K05,62K10
Paper in PDF  | Summary of Paper

[14] Title: Sufficient conditions for moment approximations for a sample ratio or regression coefficient under simple random sampling
Author(s): John L. Eltinge
Series: B
Volume: 56
Part: 3
Page No.: 400--414
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[15] Title: Tests of a random walk model against a class of regression models and their powers
Author(s): M. W. Leslie Chandrakantha, J. S. Mehta, P. A. V. B. Swamy
Series: B
Volume: 56
Part: 3
Page No.: 356--368
Year: 1994
AMS Subject Classification: 62J05,62F03,62G10, 6
Paper in PDF  | Summary of Paper

[16] Title: Asymptotic best linear unbiased estimation for the log-gamma distribution
Author(s): N. Balakrishnan, P. S. Chan
Series: B
Volume: 56
Part: 3
Page No.: 314--322
Year: 1994
AMS Subject Classification: 62F10
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help